Pacific Journal of Mathematics

On $M$-structures and strongly regularly stratifiable spaces.

Takemi Mizokami

Article information

Source
Pacific J. Math., Volume 116, Number 1 (1985), 131-141.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102707252

Mathematical Reviews number (MathSciNet)
MR769827

Zentralblatt MATH identifier
0562.54038

Subjects
Primary: 54E20: Stratifiable spaces, cosmic spaces, etc.

Citation

Mizokami, Takemi. On $M$-structures and strongly regularly stratifiable spaces. Pacific J. Math. 116 (1985), no. 1, 131--141. https://projecteuclid.org/euclid.pjm/1102707252


Export citation

References

  • [I] C. R. Borges, On stratifiable spaces, Pacific J. Math., 17 (1966), 1-16.
  • [2] J. G. Ceder, Some generalizations of metric spaces, Pacific J. Math., 11 (1961), 105-125.
  • [3] G. Gruenhage,Stratifiable spaces are M2, Topology Proc, 1 (1976), 221-226.
  • [4] G. Gruenhage, On the M3 =*M1 question, Topology Proc,5 (1980), 77-104.
  • [5] R. W. Heath and H. J. Junnila, Stratifiablespaces are subspaces and continuous imagesof Airspaces,Proc.Amer. Math. So,83 (1981), 146-148.
  • [6] R. W. Heath, D. J. Lutzer and P. L. Zenor, Monotonically normalspaces,Trans. Amer. Math. Soc, 178 (1973), 481-493.
  • [7] H. J. Junnila,Neighbornets, Pacific J. Math.,76 (1978), 83-108.
  • [8] T. Mizokami, On a certain classof Mx-spaces, Proc. Amer. Math. Soc, 87 (1983), 357-362.
  • [9] T. Mizokami, On M-structures, to appear in Top. Appl.
  • [10] K. Nagami, Normalityofproducts, Actes Congres Inter. Math.,2 (1970), 33-37.
  • [II] F. Siwiec and J. Nagata, A note on nets and metrization,Proc Japan Acad., 44 (1968), 623-627.
  • [12] K. Tamano, Stratifiable spacesdefinedby pair collections, to appear in Topology Appl.